| Catalog Number |
1460000000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 2 malfunction event(s), where it was reported the device experienced seat section does not support weight; inability to support transporting load or frame does not support weight; inability to support transporting load.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) 1 device: chassis/frame / deformation problem.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available / no findings available.There was no remedial action taken.This device is not labeled for single use.